A New Class of Bent Functions

WenPing MA  MoonHo LEE  FuTai ZHANG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E88-A   No.7   pp.2039-2040
Publication Date: 2005/07/01
Online ISSN: 
DOI: 10.1093/ietfec/e88-a.7.2039
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
binary sequence,  bent function,  coding theory,  

Full Text: PDF>>
Buy this Article




Summary: 
In this letter, using techniques from linear algebra and coding theory, we characterize the quadratic Boolean functions represented by trace. We show that a linear combination of trace-terms over finite field can be determined to be bent by a polynomial GCD computation. Then we derive some new families of bent functions.